

CENTRAL FLORIDA REGION

Drivers School/Track Event/Restricted Regional and **CFR Enduro**

May 21-22, 2022

SEBRING INTERNATIONAL RACEWAY Sanction No. 22-DS-57089, 22-E-57090 and 22-R-57937



Chief Steward	Leland Miller	Registrar	Sharon Priep
Asst. Chief	Herb Shipp	Registrar (TE)	Tim Reardon
Asst. Chief	Mike Finn	Tech Inspector	Paul Troup
Asst. Chief	Pedro Prado	Timing & Scoring	Neil Harmon
Asst. Chief – Safety	Mark Russell	Pit Marshal	Richard Stewart
		Grid Marshal	Lyn Hodges Watts
Stewards of the Meet – Chair	Chris Collins	Starter	Lee Smits
Steward of the Meet	Bob Ricker	Course Marshal	Kevin Crain
Steward of the Meet	Herbert Gomez	Paddock Marshal	Dave Langston
		Pace Car	Ed Ronshausen
TE Steward	TBD	Flagging & Communications	Jim Hooker
Chief Driver Instructor - School	Andy Fox	TE Event Chair	Tim Reardon
Chief Driver Coaches – TE	Chris Wells- Dave Moore	Race Board Chair	Robin Ragaglia
Regional Executive	Stephen Mullen		

Group 1: TE-Novice Group 2: Driverz Cup (FV)

Group 3: SCHOOL- GT1, GT2, GT3, GTA, GTX, SPO, SPU, AS, PX, ITO, STL, STU, EP, FP, HP, ITR, ITS, ITA, ITB, ITC, IT7, IT7-R, ITEZ, R1, R2, T1, T2, T3, T4, GTL, SM, SMSE, SMT, SMSET, SM5, LEG, SRF, SRF3, P1, P2, B-Spec, Vintage Closed Wheel

Group 4: Sunday TE - Experienced

Group 5: Enduro – ITO,ITR,ITS,ITA,ITB,ITC,ITEZ,IT7,IT7-R, STL,STU,SRF,SRF3,SM,SM5,SMSE,SMT, SMSET,T3,T4,R1,R2, B-Spec

Friday, May 20, 2022

4:00 pm - 7:00 pm 4:30 pm - 7:00 pm 7:00 pm - 9:00 pm Registration at Bill Martin Center **Tech at Scale Location Green Park** Classroom session - Seven Sebring Hotel

All students who have not passed an SCCA Drivers' School must attend this session. Online driver training must be completed before attending! Please go to Link provided in the supplemental regulations for instructions. TE students welcome.

Saturday, May 21, 2022

7 am-10 am

4:25

5:00

Registration (you and your guests 7:00am-8:00am **TE** must arrive during this time frame) 7:00am - 10:00am Tech at scales

Sunday, May 22, 2022 7:am-10:am 7:am- 8:am **TE**

Registration (you and your guests must

arrive during this time frame) 7:00 am -10:00 am Tech at scales

Times are approximate, not certain, listen to PA for calls to the grid the stewards will not take action on changes to this schedule

8:00	8:55 School Driver's Meeting at Tent	8:00	8:55	School Driver's Meeting at Tent
8:00	8:45 Group 1 TE-Pit Lane-familiarization laps	8:00	8:25	Group 4 - TE Experienced 25 Mins
9:00	9:30 TE Driver's Meeting - Group 1 at tent	8:30	9:00	Group 2 - Driverz Cup Race 2 - 30 Mins
9:05	9:25 Group 3 - School station wagon tours	9:10	9:25	School-Station Wagon Tours
9:35	10:00 Group 3 - School 25 Mins	9:30	9:55	Group 3 - School 25 Mins
10:05	10:30 Group 1 - TE Novice 25 Mins	10:00	10:25	Group 4 - TE Experienced 25 Mins
10:35	11:05 Group 2 - Driverz Cup Practice 30 Mins	10:30	10:55	Group 3 - School 25 Mins
11:10	11:35 Group 3 - School 25 Mins	11:00	11:30	Group 2 - Driverz Cup Race 3 - 30 Mins
11:40	12:05 Group 1 - TE Novice 25 Mins	11:35	12:00	Group 5 - Enduro Qualifying 25 Mins
11:50	School students meet at tent bring your lunch	12:00	1:00	Lunch - School students meet at tent
12:05	1:05 Lunch Break	1:05	1:25	Group 4 - TE Experienced 25 Mins
1:10	1:40 Group 2 - Driverz Cup Qualifying 30 Mins	1:30	1:50	Group 3 - School 3 practice starts 10 lap race
1:45	2:10 Group 1 - TE Novice 25 Mins	1:55	2:20	Group 4 - TE Experienced 20 Mins
2:15	2:40 Group 3 - School 25 Mins	2:30	4:00	Group 5 - TES Enduro - 90 Mins
2:45	3:10 Group 1 - TE Novice 25 Mins	4:15		Secure Course
3:15	3:40 Group 3 - School 25 Mins			
3:45	4:15 Group 2 - Driverz Cup Race 1 - 30 Mins			

Secure Course-Social at Bill Martin Center

4:45 Group 3 - School Practice Starts

SUPPLEMENTARY REGULATIONS Sanction Nos. 22-DS-57089,22-R-57937,22-E-57090

This event weekend includes a competition SCCA Drivers School, a Track event (TE under separate sanction), Restricted Regional and Enduro Races. Please read these regulations carefully, and pay attention to the schedule to ensure you know the requirements and schedule for the activity in which you are participating.

The following items pertain to all sanctioned events listed above

This event is held under the 2022 General Competition Rules, based on the 2022 GCR and Category Specifications; the current SCCA Track Event Rules as published by the Sports Car Club of America, and as amended for 2022 per "FASTTRACK". The Central Florida Region Enduro Rules, which can be found on the web at www.cfrscca.org. In addition to the GCR, Driverz Cup entries must comply with Driverz Cup rules published on the web at https://driverzcup.com/

The Southeast Division and the Central Florida Region aims to provide an inclusive, welcoming environment for all participants. Further, we fully support and endorse the National SCCA Welcoming Environment Policy. To that end, behaviors such as the following will be considered egregious examples of GCR 2.1.7, "Acting in an unsportsmanlike manner", and may be penalized as such.

- Discriminating against, disparaging or verbally abusing a participant because of their gender, identity, ethnicity, marital status, sexual orientation, religion, age, or disability.
- 2. Harassing, intimidating, threatening or bullying any participant.
- 3. Doing any of the above outside the confines of the event, or in print or electronic media, in a way that affects that person's participation in an event.

The SCCA strives to ensure ALL participants at its events and activities enjoy a welcoming environment. The SCCA supports equality of opportunity and treatment for all participants and will make every effort to maintain an environment that is free of harassment, discrimination and any behavior that interferes with a safe, fun and exciting experience. A commitment to a welcoming environment and the SCCA Values is expected of all members and attendees; including drivers, workers, crew, guests, staff, contractors and exhibitors, and other participants at SCCA activities, sessions and social events when representing the SCCA in print or electronic media.

REGISTRATION: Drivers can register for these events online at www.motorsportreg.com. Drivers without internet access must complete a paper entry form and mail with entry fees to: Sharon Priep, 2824 Salisbury Blvd., Winter Park, FL 32789. Make checks payable to Central Florida Region, SCCA. Second drivers must submit separate entry form and entry fees. A bank service fee will be charged for any check returned by the bank. A full refund will be made if the entry is withdrawn prior to Tech or if a no show. If you check in at on-site registration and do not go to, or pass Tech, you must notify the Chief of Registration, BEFORE YOU LEAVE THE TRACK, in order to receive your refund. Requests for refunds made after the event is over will be made in the form of a credit, valid toward a future CFR race event, in the amount of the applicable entry fee, less \$60. Do not mail entries/checks by any method that requires a signature upon delivery. Registration will be held in the CFR Bill Martin Center located to the right of the main entrance to the raceway. Upon initial arrival, enter Raceway property via Gate 4 off of Carroll Shelby Road and park as directed by Paddock Marshals' or Raceway Personnel, on the skid pad area behind the Bill Martin Center.

ENTRY FEE PAYMENT: Upon completion of online registration drivers will be required to enter credit/debit card information. Cards will not be charged until you check in with registration at the event. Drivers wishing to pay by check, must send their check to the registrar within five (5) days of completing online registration, however it must be received by the registrar prior to the close of online registration. Cash and checks will not be accepted at the track. Credit Card payment option is available only for those drivers/entrants who complete their registration online. Credit cards will not be accepted for drivers submitting paper entries.

EVENT SCHEDULE/RUN GROUPS: The event schedule or run groups may be changed at the discretion of the Chief Steward, with concurrence by the Race Chair, as needed to accommodate situations that may be encountered during the event.

PASSES: Race Staff, guests, & CREW must sign for their own passes, and must arrive while registration is open. Drivers please list your entrant and crew on your entry form. SCCA members (non-staff) must present a valid membership card for admission. Staff and members may bring guests. Non-members are not allowed in hot areas. Specialty license and membership card must be presented at registration. Drivers are limited to six crew members, including the entrant, for a total count of seven people per car for the entire event weekend. All crew members must be listed on the drivers entry form to gain admission. All workers, vendors and non-participating members are required to register, in advance, online.

<u>RADIO FREQUENCIES</u>: CFR race control has converted to a digital network, and may be monitored on analog frequencies **464.675**, or **469.675** with old radios or scanners.

<u>PIT LANE</u>: Pit lane speed limit is 40 mph. Violators may be penalized. While on pit lane, participants must display their SCCA hot credential and be properly attired with closed toe shoes. Please note, additional requirements regarding the attire of pit lane crew, including while fueling, are further described in the CFR Enduro rules.

CREDENTIALS: Proper credentials, closed toe shoes and shirts are required on pit lane, false grid and on the grid.

<u>DAMAGES</u>: Drivers may be held responsible for harm to property, including damage to the track and to the environment. Fees charged for the removal / disposal of hazardous waste or used tires may be assessed to the responsible driver.

<u>CONTACT</u>: A competitor involved in contact, or who has violated flag rules (yellow, black, red, or checker), must proceed directly to the SOC station or impound in the race car at the end of the session, and report to the Steward.

INSURANCE: Participant insurance will be provided in at least the minimum amounts required by the SCCA.

COURSE: Sebring International Raceway Club Course is a 1.7 mile road course. Only official vehicles will be allowed on the course before and after racing activities.

COMPETITION NUMBERS: Numbers will be assigned on a first come, first served basis. If registering by paper entry, please provide 3 number choices.

TIMING: All cars entered in the Drivers School, Driverz Cup Races and CFR Enduro must have a properly mounted and functioning AMB TRANX 260 or MyLaps X2 transponder during each on-track session. Transponder times are the official times for all competition vehicles.

TECH: ALL DRIVERS must present a completed tech card and safety equipment as required by 2022 GCR or SCCA TE rules to tech. Vehicles in need of an annual inspection, as described in the 2022 GCR, must also be presented to tech.

SCALES: Will be available at Tech Saturday and Sunday 10:00 am - 1:00 pm, or at other times at the discretion of the Chief of Tech.

SOUND CONTROL: Sebring has a waiver for sound; sound readings if taken, are for informational purposes, and may be posted near TECH.

SAFETY/PACE CAR: In addition to GCR 6.6.2. The field shall follow the PACE / SAFETY CAR as long as its emergency lights are flashing, even if it varies from the normal race course.

GENERAL RULES: No person will be admitted into the raceway without the proper credentials. Absolutely no bedding of brakes or testing of cars on infield roadways will be permitted. Violations will result in immediate ejection from the premises. Please note that bicycles, scooters, golf carts, 3- and 4-wheel ATVs may be operated in the paddock area provided they are used in a safe manner and operated ONLY by licensed street or competition drivers. At no time are skateboards, rollerblades, go-peds, or any other form of transportation where the driver and riders are unseated, or as deemed inappropriate by CFR or SIR officials, to be operated inside the facility. No Unmanned Aerial Vehicles (UAV) of any type may be employed by Participants/Guests at CFR events without specific Raceway, SCCA and FAA approval. Failure to cooperate with raceway personnel or CFR officials will result in expulsion from the premises. ALL PERSONNEL (Race Teams & Workers) must be out of the paddock area and have premises ready to shut down no later than three hours after the last checkered flag of the day on Sunday.

PADDOCK: The speed limit in the paddock is 15 mph, unless posted otherwise. Do not park parallel to major infield roads. CFR reserves the right to refuse, or revoke, the entry of any driver and/or entrant who refuses to follow direction of CFR or SIR officials regarding paddock parking or behavior in the paddock. Failure to follow direction may result in expulsion from the facilities. Paddocking on the midway is prohibited. All paddock parking must be within the confines of the green park/short course paddock. Electricity is available in very limited areas of the paddock. Do not park in a space with electric if you do not intend to connect. Do NOT overload the circuits. Do NOT "daisy chain" electricity between RV's. Individuals may be held personally liable for damages to the electrical system for failure to follow these rules.

PROVISIONS: Camping is allowed in the paddock on Friday and Saturday nights. Water and electricity are available in limited areas of the paddock.. Fuel and ice will be available for purchase from the track. <u>Tire Vendors</u>: for Good year, contact SCM at (336)247-4260, for Hoosier, contact Appalachian Race Tires at (865) 681-6622. Please pre-order tires for this event and do not leave used tires at the track. <u>SAFETY EQUIPMENT AND RACING PRODUCTS</u>: Wine Country MotorSports 863-655-7777, Trackside Tim's may be in attendance, call (803) 446-3995 for information.

The following items pertain to the Driverz Cup (restricted regional) and Enduro Events Only

DRIVER ELIGIBILITY: All drivers must be a member of the SCCA and must have a current SCCA Full Competition license, SCCA Pro license, or a valid SCCA Novice Permit with school requirements completed, to participate in this event. In addition, competition licenses meeting the requirements of GCR Appendix C.2.8.B., will be accepted as an equivalent to a SCCA Full Competition License. If you do not have the proper credentials it is your responsibility to contact the Registrar prior to the event.

CFR Enduro: Event will be run in accordance with the CFR Series rules, which are available on the event page on motorsportreg.com.

<u>CAR ELIGIBILITY –Enduro</u>: Competition is open to cars listed in group 5 above conforming to the GCR, as amended. IT7, IT7R, ITO, SMT, SMSET and SMSE will compete under the SEDiv approved rules. Additional regional classes R1, R2 and ITEZ must conform to the rules presented below.

<u>CAR ELIGIBILITY: - Driverz Cup</u>: Cars must comply with Driverz Cup series rules available on the web at www.driverzcup.com. competition rules.

DRIVERZ CUP: In addition to requirements of the SCCA-GCR, the following additional rules of the Driverz Cup series shall be enforced:

There will be no blocking.

There will be no crowding (less than a foot between cars).

There will be no weaving (One move only).

Minimum weight with car and driver is 1075 lbs.

Wheels and tires are Driverz Cup spec (Yokohama 110105269 and 9747-D or equivalent)

Technical Inspection by Driverz Cup MAY be performed up to one hour after each session.

QUALIFYING /GRID POSITIONS: Cars competing in groups 2 and 5 will be gridded for their races based on the fastest time recorded for the car during the qualifying session.

TROPHY/AWARDS: Trophies for the Enduro will be awarded in accordance with the GCR. Trophies are not awarded to ITEZ participants. Driverz Cup drivers will be awarded in accordance with the series rules.

RESULTS: Qualifying, provisional and final results will be posted at the Timing and Scoring building. Drivers may obtain a copy of the final results from tech. Final results will be posted to the CFR website, <u>www.cfrscca.org</u>, no later than 7 days following the completion of the event.

<u>PIT STOP TIMING</u>; Timing loops may be in effect for the Enduro. The required Pit stop will be 5 minutes plus entire pit lane transit time of 22 seconds at 40 mph. Cars with a short pit stop may be shown car number and a "Short" sign at black flag stations. Drivers may pit for a drive-though or a stop & go penalty depending on length of pit stop shortage, or be penalized at race end; follow directions of Pit Lane staff. If the short stop penalty is not taken during the race, the traditional end of race calculation, using a pit lane transit time of 22 seconds at 40 mph, will be applied to calculate the penalty.

Additional Regional Classes below:

R1 & R2 Classes: For cars eligible to compete in sanctioned competition other than SCCA, but for which there is not an existing SCCA class. The cars must conform to the safety requirements of the IT category as a minimum. The cars must use DOT tires. The distinction between R1 & R2 will be determined solely by engine displacement. R1 will be for cars 2.8 liters and larger. R2 will be for cars with displacement less than 2.8 liters. Eligibility of a car for R1 or R2 will be at the discretion of the organizers.

Improved Touring - EZ Regional Class: The purpose of IT-EZ is to create a regional class where cars built for ChampCar, or similar endurance racing series will have a place to race on an SCCA Regional race weekend. As opposed to any other class of SCCA road racing, IT-EZ competition is designed as a "fun run" class, with no regard to balance of performance, or classes within the series. Class distinctions within the various series will not be enforced. Drivers must meet driver requirements as listed above in the DRIVER ELIGIBILITY paragraph of these Supplementary Regulations. Waivers will not be considered or granted in areas regarding safety of vehicle or driver. Decision of officials with regard to safety elements are final and not protestable. GCR 9.3.6. APPEARANCE NEAT AND CLEAN, will be waived for this class. IT-EZ vehicles may race with minor prior accident damage, as long as that prior damage does not create a danger to the driver of that vehicle, fellow competitors, or course marshals. Non-functional additions to vehicles, whose primary purpose is to express creativity or a theme, are not allowed. IT-EZ eligible vehicles must be a "mass produced," gas or diesel powered, four wheel passenger car. Cars must meet or exceed safety requirements of GCR Section 9 for IT cars. Minimum weight of 1800 pounds and a maximum weight of 3500 pounds with a production-based engine. Maximum engine displacement of 3.0 L. Tires must conform to applicable Improved Touring rules, i.e., must be DOT rated tires, 130 ("H") mph rated or faster. Wear-dated tires are not mandated, but they may be used if the racer prefers. Preparation regarding brakes, suspension, and engine must meet either Champcar/Lemons/Other series type rules or SCCA Improved Touring rules. Valid vehicle logbooks from other series must be presented to Tech and SCCA issued logbooks will reflect meeting IT safety rules, and driver safety rules for competition. Eligibility of a vehicle for ITEZ will be at the discretion of the organizers. Points and/or trophies will not be awarded.

The following items pertain to the Drivers School ONLY

ATTENTION! ONLINE DRIVER TRAINING: SCCA has partnered with S2 Learning to provide online Driver School Training. See Page seven (7) for instructions on accessing the online course. This site allows students participating in either the <u>driver's school or Track Event</u>, to complete SCCA approved training. Bring your certificate of completion with you to the Friday night class. The class instructor will collect the certificates, review the training, and answer all questions. This is required for School participants.

DRIVER ELIGIBILITY: Drivers must be a member of the SCCA and have a valid Novice Permit, SCCA Full Competition or SCCA Vintage Competition License. <u>Drivers meeting the requirements of GCR Appendix C.2.8.B.</u>, <u>Equivalent SCCA Full Competition License</u>, <u>will be accepted</u>. Drivers holding any or the afore mentioned licenses, other than an SCCA novice permit, and wishing to enter the school will be required to obtain permission of the Chief Steward prior to entering the event. If any fully licensed participant is determined by the Chief Driver Instructor or Chief Steward to be driving aggressively, intimidating or interfering with the novice students, he/she will be black flagged and not allowed to participate in further on-track sessions. If the school group exceeds the maximum allowed on track per the GCR, Full Competition/Vintage/SCCA license holders will not be allowed to participate. If you do not have the proper credentials it is your responsibility to contact the Registrar prior to the event.

<u>CAR ELIGIBILITY</u>: Competition is open to all closed wheel cars conforming to the GCR, as amended. IT7, IT7-R, ITO, SMT, SMSET, SMSE, SPO, and SPU will compete under the SEDiv approved rules. ITEZ, R1, R2, may compete under CFR Regional rules identified in the previous section.. No open wheel cars will be permitted to participate in the driver's school.

FRIDAY NIGHT CLASSROOM SESSION: All students are invited to attend the Friday night classroom session, however if you have not participated in an SCCA school, you must attend the Friday night classroom session at the Seven Sebring Hotel.

<u>PRACTICE STARTS/10 LAP RACES</u>: If field size warrants, subject to the discretion of the Chief Steward and the Chief Driver Instructor, the field will be split into two groups for the practice starts and races only.



Club Racing Online Driver's School Instructions

To register for the online portion of the May 2022 Central Florida Region Driver's School follow the instructions below:

Go to https://sccatraining.com/centralflregionscca reg/

Follow the instructions a indicated on the website

If you have any questions send an email to support@s2learning.com

Good Luck and Safe Racing!